# SDR C2XA10TY172

- Difficulty date: November 15, 2010
- Submitted: November 16, 2010
- Operation: Air carrier
- Aircraft: N14952
- Make and model: Emb EMB-145LR
- Aircraft serial: 145067
- Aircraft time: 29,351 hours, 22,059 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: 14518833001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS - A/C CURRENTLY IN A C-CHECK STATUS WHEN INSPECTION FOUND THE STRINGER SPLICE CORRODED AT STRINGER 20R AND FRAMES 13-14.  MAINTENANCE REMOVED AND REPLACED THE CORRODED STRINGER IAW EMB 145SRM 51-40-02.  ALL WORK ACCOMPLISHED AND WILL BE RELEASED AT THE END OF THE CHECK.
